yesterday (6 days after the pill) I started to feel nausea and little cramps. I read that these are the symptoms but should I feel it days after? I am getting scared... is that normal?
You girls take that stuff like it was candy. In truth its a large dose of hormones that shocks your body and will mess up your cycle and cause side effects all month.
You'll have bleeding when its not expected and your period will be late. Plan B is meant for emergencies, like the condom broke or rape, not as regular birth control. Its not as effective as regular birth control, and it messes up your cycle.
You'd do yourself a favor if you got on regular birth control. Its more then 99% effective if you take it correctly. Please read my post from a few weeks ago, and then click on the link that is in it and read that.
- Plan B Information for Consumers
- Plan B Information for Healthcare Professionals (includes dosage details)
- Side Effects of Plan B (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 19 Nov 2013 • 2 answers
I am on birth control and I also took plan b within hours after having unprotected sex I recieved my
Posted 7 Mar 2015 • 1 answer
Posted 24 Jul 2015 • 1 answer
Posted 27 Jul 2016 • 0 answers
Posted 5 Sep 2016 • 2 answers